# SDR FDEA200911173995

- Difficulty date: November 17, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 88,381 hours, 24,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3210501
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE LWR SURFACE FOUND 1 EA DENT ON SKIN 1"X 1" DEEP 0.060".  PERFORMED HFEC INSPECTION IAW NDTSPM 06, NO CRACK FOUND. INSTALLED FINGER   DOUBLER IAW SRM 53-20-00 FIG.13 SH.2 & SH.5 VOL.1.
